insufficiency as well as 6.25 mg of ambien cr. I also take meds for diabetes and hypertension. I have never really been on antidepressants but I was having a hard time recently. The dr recommended pristiq which I have been on four days. No bad side affects yet. I am concerned about the steroids and ambien. Do you see a problem?
Hi Sally & welsome to the site. Sorry no one has answered your question. Here are the results from the interreactor at the top of the page. Hope this helps... Mary
Interactions between your selected drugs
zolpidem ↔ desvenlafaxine
Applies to: Ambien CR (zolpidem), Pristiq (desvenlafaxine)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
No other interactions were found between your selected drugs.
Note: this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
Other drugs that your selected drugs interact with
•prednisone interacts with more than 400 other drugs.
•Ambien CR (zolpidem) interacts with more than 300 other drugs.
•Pristiq (desvenlafaxine) interacts with more than 400 other drugs.
Interactions between your selected drugs and food
zolpidem ↔ food
Applies to: Ambien CR (zolpidem)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 1 answer
Posted 12 Sep 2009 • 2 answers
Posted 15 Jul 2010 • 3 answers
Autoimmune Disorders - Just wanted to tell someone... I saw my doctor today, and he said that after?
Posted 10 Apr 2011 • 5 answers
Posted 30 Sep 2015 • 0 answers